Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Chronic cough, thick mucus, headache, nasal congestion. History of bronchitis. Serious symptoms?

I have had a cough for the past month or so. I am coughing up a lot of thick mucous and never feel like I get a clear breath in. I have had bronchitis 3 times this year, and usually get it a few times every year. This cough is sometimes accompanied by a headache, stuffy nose, difficulty breathing , and fatigue . Since I do get bronchitis so often, and coughs last so long, I am wondering if there is something more serious happening.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
I have gone through your query.
It suggests that with bronchitis , you also suffering from the rhinosinusitis .
If you are treating only for bronchitis then in your treatment you also add nasal decongestant and systemic decongestant.

If you have any doubt, I will be available for your query.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor